# SDR QXEA200400214

- Difficulty date: March 9, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 460 hours, 340 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1112
- Condition: Faulty
- Location: Fire Warning
- Part time: 461 hours, 340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 2165 - FIRE SYSTEM FAULT STATUS MESSAGE ON INTERMITTENTLY DURING CRUISE FLIGHT.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE FIDEX CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
